# SDR AALA202207019862

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 60,979 hours, 36,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR GUST LOCK ENGAGES BUT DOES NOT LOCKS. ALSO, DOOR LACKS SNUBBER EFFECT. REMOVED AND REPLACED WORN GUST LOCK MECHANISM SPRING PER AMM 52-11-12.
